# SDR DHL98712001

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Line
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON AT FL 310.  PERFORMED EMERGENCY CHECK LIST AND LANDED AT TYS.  ALSO, DOOR UNSAFE RED AND LATCH UNLOCK AMBER LIGHTS ILLUMINATED.  FOUND SMALL HYDRAULIC LEAK ON SLIDING LOCK BAR ACTUATOR LINE.  TIGHTENED, OPS CHECK GOOD.
